MathSciNet Relay Station
MathSciNet bibliographic data
MR877050 53C40
Dillen, F.; Opozda, B.; Verstraelen, L.; Vrancken, L. On totally real $3$-dimensional submanifolds of the nearly Kaehler $6$-sphere. Proc. Amer. Math. Soc. 99 (1987), no. 4, 741–749.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement